Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ANYONE ELSE TRIED TRAZADONE? bcms

Posted by SalArmy4me on August 2, 2001, at 13:32:41

In reply to ANYONE ELSE TRIED TRAZADONE? , posted by bcms on August 2, 2001, at 12:32:40

I've never heard of trazodone causing acne.

Hertzberg, Michael A. MD et al. "Trial of Trazodone for Posttraumatic Stress Disorder Using a Multiple Baseline Group Design." Journal of Clin. Psychopharmacology. 16(4):294-298, Aug 96:

"...Thereafter, as long as side effects remained insignificant, the dosage was increased 100 mg monthly to 400 mg at 3 months. This very gradual dosing schedule was chosen in order to reduce the development of intolerable side effects. If side effects were significant (e.g., hypersomnolence), dosing was altered. If the therapeutic dose was achieved before 400 mg as determined by the treating physician, no further increases were made. The mean therapeutic dose was 300 mg (range 150-400 mg). All medication was taken at one dose before bedtime. Medication side effects were rated by means of a 34-item checklist, which was presented to the patient at baseline and then repeated at each visit. Only one of the six subjects reported a significant side effect (rash in 3rd treatment month), but was then titrated at a slower pace across the treatment period with no further occurrence of rash..."


> DOES IT CAUSE ACNE, OR WHATEVER IT MAY DO?? I NEED IT FOR SLEEP& ANXIETY


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:73111
URL: http://www.dr-bob.org/babble/20010731/msgs/73120.html